MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS SEGMENTAL STEM; PROSTHESIS, KNEE
Model Number FS-16120-03M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to a leg length discrepancy.

Brand Name
ELEOS SEGMENTAL STEM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key10083995
Report Number3013450937-2020-00083
Device Sequence Number19002451
Product Code KRO
UDI-Device IdentifierB278FS1612003M0
UDI-PublicB278FS1612003M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-16120-03M
Device Catalogue NumberFS-16120-03M
Device Lot Number81696
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR